. Chapter, The Long-Moody construction and polynomial functors an element of B n . The equivalence relation ? is defined by (n ? n, f ) ? (n ? n, f ) if and only if there exists an automorphism g ? Aut ? (n ? n) such that the following diagram commutes

, The Long-Moody construction and polynomial functors, Chapter

. Chapter, The Long-Moody construction and polynomial functors 1. Chapter The Long-Moody construction and polynomial functors

A. Byung-hee and K. H. Ko, A family of representations of braid groups on surfaces, Pacific Journal of Mathematics, vol.247, issue.2, pp.257-282, 2010.

I. Vladimir and . Arnold, The cohomology ring of the colored braid group, Vladimir I. Arnold-Collected Works, pp.183-186, 1969.

I. Vladimir and . Arnold, On some topological invariants of algebraic functions, Vladimir I. Arnold-Collected Works, pp.199-221, 1970.

E. Artin, Theorie der zöpfe, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, pp.47-72, 1925.

J. S. Birman and T. E. Brendle, Braids: a survey. Handbook of knot theory, pp.19-103, 2005.

P. Bellingeri, On presentations of surface braid groups, Journal of Algebra, vol.274, issue.2, pp.543-563, 2004.
DOI : 10.1016/j.jalgebra.2003.12.009

J. Bénabou, Introduction to bicategories, Reports of the Midwest Category Seminar, pp.1-77, 1967.
DOI : 10.1007/BF01451367

S. Betley, Homology of GI(R) with coefficients in a functor of finite degree, Journal of Algebra, vol.150, issue.1, pp.73-86, 1992.
DOI : 10.1016/S0021-8693(05)80050-X

[. Betley, Stable K-theory of finite fields. K-theory, pp.103-111, 1999.
DOI : 10.1023/a:1007781714000

S. Betley, Twisted homology of symmetric groups, Proceedings of the American Mathematical Society, vol.130, issue.12, pp.3439-3445, 2002.
DOI : 10.1090/S0002-9939-02-06763-1

P. Bellingeri, E. Godelle, and J. Guaschi, Abstract, Glasgow Mathematical Journal, vol.10, issue.01, pp.119-142, 2017.
DOI : 10.1142/S0218216502002050

S. Bigelow, Braid groups are linear, Journal of the American Mathematical Society, vol.14, issue.02, pp.471-486, 2001.
DOI : 10.1090/S0894-0347-00-00361-1

S. Bigelow, The Lawrence-Krammer representation, Topology and geometry of manifolds of Proc. Sympos. Pure Math, pp.51-68, 2001.
DOI : 10.1090/pspum/071/2024629

URL : http://arxiv.org/pdf/math/0204057v1.pdf

S. Bigelow, Homological representations of the Iwahori???Hecke algebra, Proceedings of the Casson Fest, pp.493-507, 2004.
DOI : 10.2140/gtm.2004.7.493

J. S. Birman, Mapping class groups and their relationship to braid groups, Communications on Pure and Applied Mathematics, vol.50, issue.2, pp.213-238, 1969.
DOI : 10.7146/math.scand.a-10517

J. S. Birman and N. J. , Braids, links, and mapping class groups, Annals of Mathematics Studies, issue.82, 1974.
DOI : 10.1515/9781400881420

J. S. Birman and N. J. , Braids, links, and mapping class groups, Annals of Mathematics Studies, issue.82, 1974.
DOI : 10.1515/9781400881420